# SDR DALA1124073320

- Difficulty date: April 1, 2011
- Submitted: April 5, 2011
- Operation: Air carrier
- Aircraft: N820NW
- Make and model: Airbus A330-323
- Aircraft serial: 859
- Aircraft time: 16,224 hours, 2,194 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT TEST BATTERY EPSU (15WL) DOOR 3 FAILED SYSTEM CHECK.  REPLACED BATTERY AND TESTS OK.
